Check w/your dr. to be certain that there is no problem, but you can take Immodium in pill form or Kaopectate in liquid for diarrhea, and i am certain there are a number of other otc's out there that do the same thing, these are just ones that i have used in the past. If you continue to have diarrhea as a result of the medications, you may have to make a change, as people don't realize that diarrhea is really a dangerous thing to have on a daily basis due to deydration and the many problems that it can cause. Hopefully, if you have just started the meds, it will cease soon, but are you aware of which medication is causing this? If you want to save money you might ask your Dr. for something in rx form to counteract the problem if your prescriptions are paid for, as otc, the things i mentioned are not really cheap, although there are generic forms of same thing. Good luck, drink lots of water and gatorade or something w/electrolytes and get ahold of your Dr. asap.
Don't let your self get dehydrated, okay? Take care. Dede
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2012 • 16 answers
Posted 15 Jul 2012 • 3 answers
Posted 5 Dec 2015 • 3 answers
Posted 11 Feb 2016 • 3 answers
Posted 19 Apr 2016 • 2 answers